Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Symmetrization of the fluid dynamic matrices with applications


Author: Eli Turkel
Journal: Math. Comp. 27 (1973), 729-736
MSC: Primary 65M10
DOI: https://doi.org/10.1090/S0025-5718-1973-0329279-3
MathSciNet review: 0329279
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The matrices occurring in the equations of inviscid fluid dynamics are simultaneously symmetrized by a similarity transformation. The resulting matrices decompose into several lower-dimensional blocks. In addition these blocks are more sparse than previously obtained. These properties are then used to find a sufficiency proof for an improved version of the two-step Richtmyer method.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M10

Retrieve articles in all journals with MSC: 65M10


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1973-0329279-3
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society